# SDR PCAA0304069

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 25,551 hours, 28,117 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIC-PHL FLIGHT 3792.  CREW REPORTED ALL CONTENTS OF NR 1 HYDRAULIC SYSTEM WERE LOST.  EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED AN O-RING ON THE HYDRAULIC SHUT OFF VALVE AND REPLACED THE NR 1 HYDRAULIC PUMP.  CASE DRAIN PRESSURE AND RETURN FILTERS WERE ALSO REPLACED.  HYDRAULIC SYSTEM WAS SERVICED AND BLED.  OPERATION AND LEAK CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
